# SDR HNAA2022031400123

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 49,255 hours, 46,767 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PDIS  624     21-01  2759911  11MAR22  YYZ  CLOSE                                                                                                                                        
ABORTED T/O DUE TO STRONG FUMES SMELLED IN COCKPIT. (ABORTED SPEED WAS 90, AND FUMES DID GO AWAY PROMPTLY, THOUGH EMERGENCY PERSONEL WERE DISPATCHED TO INSP OUTSIDE OF AIRCRAFT PRIOR TO CONTINUING TO GATE.)
                                          
FACT  11MAR22  12:32  YYZ                                                                                                                                                                                          
RAN ENGINES AND BLEEDS INDEPENDANTLY. ISOLATED ISSUE TO NO.1 ENGINE. SEE LOG PAGE 275991 SEQ.3 FOR NEW WRITE UP AND MEL.
